# SDR F3LA200100098

- Difficulty date: August 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 27,439 hours, 14,360 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 654486112
- Part serial: 2886
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBOUT, 8 TO 10 UNCONTL RUDDER INPUTS, STRONG ENOUGH TO FEEL ACFT RESPOND.  TURNED AUTOPILOT & YAW DAMPER ON & OFF, NO EFFECT.  PROBLEM DISAPPEARED.  CLIMBOUT, NR 1 ENG SURGED THRU 18,000 FT.  TURNED AUTOTHROTTLE ON & OFF, NO EFFECT.  REACHING 18000 FT ENG RAN SMOOTH.  REPLACED RUDDER PCU, RIGGED & PERF OPS CHK OF RUDDER PCU, YAW DAMPER COUPLER & FOUND NO DISCREP & ACCOMP FLT CONTL MOVEMENT CHK.  THE DFDR & CVR WERE REMOVED FOR READ OUT.  NO SIGNIF RUDDER MOVEMENT OR YAW OBSERVED.  READ OUT SHOWED FLUX OF NR 1 ENG BEGUN 18000' & STAB 24,000'.  PERF PWR ASSURANCE CHK & BORESCOPE INSPEC OF NR 1 ENG & PERF TROUBLESHOOT FOR SURGING ENG, NO FAULTS FOUND.  ACCOMP TEST FLT, NO ENG SURGE OR UNCONTL RUDDER INPUT.
